The Big Mac Index two decades on: an evaluation of burgernomics
Version of Record online: 12 OCT 2010
Copyright © 2010 John Wiley & Sons, Ltd.
International Journal of Finance & Economics
Volume 17, Issue 1, pages 31–60, January 2012
How to Cite
Clements, K. W., Lan, Y. and Seah, S. P. (2012), The Big Mac Index two decades on: an evaluation of burgernomics. Int. J. Fin. Econ., 17: 31–60. doi: 10.1002/ijfe.432
- Issue online: 29 DEC 2011
- Version of Record online: 12 OCT 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!